Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2435
Title: Embedding solenoids
Authors: Clark, Alex
Fokkink, Robbert
First Published: 2004
Citation: Fundamenta Mathematicae, 2004, 181 (2), pp.111-124
DOI Link: 10.4064/fm181-2-2
ISSN: 0016-2736
Links: http://www.math.unt.edu/~alexc/E110.pdf
http://hdl.handle.net/2381/2435
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.